# SDR AALA202110041154

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 61,941 hours, 30,379 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT FLIGHT ATTENDANT SMELLED SMOKE AND FUMES AND SAW A FLASH FROM THE GALLEY. MAINTENANCE FOUND THE RIGHT COFFEE MAKER TERMINAL END BURNT AT BOTTOM OF COFFEE MAKER. REPLACED COFFE MAKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-35-15.
